# SDR USAAD98224

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48145
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

BOS-IAD - FLT 238 - DURING CRUISE, THE LEFT ENGINE OIL QUANTITY DROPPED TO ZERO AND THE OIL PRESSURE WAS ALSO DROPPING.  THE LEFT ENGINE WAS SHUT DOWN AND THE AIRCRAFT DIVERTED TO PHL AND LANDED WITHOUT INCIDENT.  SINGLE ENGINE TIME WAS 21 MINUTES.  MAINTENANCE REPAIRED THE OIL FILTER HOUSING PER THE PWA TYPICAL REPAIR 72-61-2A.  (M)
